Learn More
We present a case of a 42-year-old male, an old case of deep vein thrombosis on warfarin and other drugs like quetiapine, aspirin, diclofenac sodium, fenofibrate, atorvastatin, propanolol and citalopram for concurrent illnesses, who presented with widespread mucocutaneous bleeding and epidural spinal hematoma. The epidural bleed presented clinically as a(More)
CONTEXT Literature is replete with studies on zidovudine-induced myopathy after prolonged use (use beyond 270 days on an average). However, all these studies have been done on patients of Caucasian, American and African ethnic origin. No such study has been carried out in Indian patients to our knowledge. AIMS To determine the correlation of zidovudine(More)
BACKGROUND Most studies on the ocular manifestations of human immunodeficiency virus (HIV) infection are on cases of acquired immunodeficiency syndrome (AIDS), not including asymptomatic carriers of HIV. With this background, we proceeded to study all the HIV-infected individuals attending our centre, with the aim: a. To study the ocular manifestations of(More)
Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is an adverse reaction commonly occurring with antiepileptic agents. It was earlier referred to by various names such as dilantin hypersensitivity syndrome and anticonvulsant hypersensitivity syndrome. It is characterized by the triad of fever, skin eruption, and systemic involvement. DRESS(More)
BACKGROUND Cutaneous manifestations are early and easily identifiable markers of human immunodeficiency virus (HIV) infection. They can help in predicting severity and progress of the disease and can be correlated well with CD4 counts. This study was undertaken to study the cutaneous manifestations of HIV infection and to correlate them with CD4 counts. It(More)